# SDR CALA2020062901033

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 41,278 hours, 14,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 111A21012
- Condition: Cracked
- Location: Sta 663.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK HAS CRACK AT STA 663.75 AND RBL 43 JUST BELOW FLOOR BOARDS. REF FLEET CYCLE NR 9746952. REPAIRED VERTICAL PRESSURE WEB REF SRM57-10-10 REPAIR 3 ALT2. IS SUED DIP TO READ{PERFORM CATEGORY B REPAIR INSPECTIONS PER SRM 5 7-10-10 REPAIR 3 PAGE 217 TABLE 205 INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AND 36,000 FLIGHT CYCLES THEREAFTER. HFEC AND LFEC INSPECTIONS ARE TO BE PERFORMED PER STRUCTURE DETAIL ON TABLE 2 05 SRM 57-10-10 REOAIR 3. THE INSPECTION THRESHOLD OF 56,000 N-ROUTINE 9746952 FOR ALL WORK ACCOPLISHED. FLIGHT CYCLES STARTS AFTER REPAIR INSTALLION.}SEE FLEET CYCLE NO REPAIRED VERTICAL PRESSURE WEB REF SRM57-10-10 REPAIR 3 ALT2. PERFORM CATEGORY B REPAIR INSPECTIONS PER SRM 57-10-10 REPAIR 3 3 PAGE 217 TABLE 205 INSPECTION THRESHOLD 56,000 FLIGHT CYCLES A FTER REPAIR INSTALLATION AND AT 36,000 FLIGHT CYCLE INTERVALS TH EREAFTER REF SRM 57-10-10 RPR3 ALT2. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED.
